Gardasil Birth Control Pill, Loose Stool, Health Wise, Gardasil Vaccine, Familys
I am 20 years old, and my pediatrician gave me the first 2 doses of this vaccine this year. About a couple weeks after the 1st dose back in march, my legs started to hurt very badly. It was to the point where i couldn't move them. And when i could move ... more »
I am 20 years old, and my pediatrician gave me the first 2 doses of this vaccine this year. About a couple weeks after the 1st dose back in march, my legs started to hurt very badly. It was to the point where i couldn't move them. And when i could move my legs, they felt very heavy and hard to lift. I even had a lot of loose stool. I thought nothing of it at the time, and neither did the doctor. Then i had my 2nd dose last month June 2010, and i was feeling fine. Nothing was bothering me or irritating me health wise. The only thing i found a little odd was the loose stool, because this isn't normal for me. But about 2 days later i started itching like crazy. It was to the point that i was feeling like i needed to rip off my skin. It even kept me up all night. There is no rash, which i find very odd. To this day i am still itchy. The doctors can't figure out why i am feeling this way. They keep trying to blame it on the beauty products and food i eat. All my blood tests are coming back all fine. How can that be, if i was just fine up until i was vaccinated??? Also my mother is in denial that another medication is causing this reaction. Everybody that i tell this to, thinks i am crazy. I am willing to discontinue my other medication(birth control pill) to prove that this is the gardasil vaccine causing this. The only thing that relieves the itching temperately is benadryl tablets, or any type of allergy pill. But even then i am still itchy. After reading all of these posts, i have decided not to get my 3rd dose of this vaccine in October. I feel very bad for everybody who life has been ruined by this vaccine that is supposed to help girls. My prayers go out to all the girls and their familys who are suffering.